American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Pak-ken Wong. On the Arens product and annihilator algebras . Proc. Amer. Math. Soc. 30 (1971) 79-83. MR 0281005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. M. Sinclair. The norm of a hermitian element in a Banach algebra . Proc. Amer. Math. Soc. 28 (1971) 446-450. MR 0275164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert T. Moore. Hermitian functionals on $B$-algebras and duality characterizations of $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 162 (1971) 253-265. MR 0283572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Allan C. Cochran. Weak $A$-convex algebras . Proc. Amer. Math. Soc. 26 (1970) 73-77. MR 0262830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. M. Sinclair. Jordan automorphisms on a semisimple Banach algebra . Proc. Amer. Math. Soc. 25 (1970) 526-528. MR 0259604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bernard R. Gelbaum. Tensor products of Banach algebras. II . Proc. Amer. Math. Soc. 25 (1970) 470-474. MR 0259601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kjeld B. Laursen. Maximal two-sided ideals in tensor products of Banach algebras . Proc. Amer. Math. Soc. 25 (1970) 475-480. MR 0283571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bernard R. Gelbaum. $Q$-uniform Banach algebras . Proc. Amer. Math. Soc. 24 (1970) 344-353. MR 0256162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. M. Sinclair. Jordan homomorphisms and derivations on semisimple Banach algebras. . Proc. Amer. Math. Soc. 24 (1970) 209-214. MR 0250069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ronn Carpenter. Singly generated homogeneous $F$-algebras . Trans. Amer. Math. Soc. 150 (1970) 457-468. MR 0262829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Freda E. Alexander. Representation theorems for complemented algebras . Trans. Amer. Math. Soc. 148 (1970) 385-398. MR 0275159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. E. Worth. Boundaries of semilinear spaces and semialgebras . Trans. Amer. Math. Soc. 148 (1970) 99-119. MR 0273405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. Civin and C. C. White. Maximal closed preprimes in Banach algebras . Trans. Amer. Math. Soc. 147 (1970) 241-260. MR 0254591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paul R. Chernoff. Elements of a normed algebra whose $2\sp{n}{\rm th}$ powers lie close to the identity . Proc. Amer. Math. Soc. 23 (1969) 386-387. MR 0246122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] I. N. Spatz. Smooth Banach algebras . Proc. Amer. Math. Soc. 22 (1969) 328-329. MR 0244765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Wei-lung Ting. On cohomology groups of Banach algebras . Proc. Amer. Math. Soc. 21 (1969) 175-178. MR 0246123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sandy Grabiner. The nilpotency of Banach nil algebras . Proc. Amer. Math. Soc. 21 (1969) 510. MR 0236700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marc A. Rieffel. On the continuity of certain intertwining operators, centralizers, and positive linear functionals . Proc. Amer. Math. Soc. 20 (1969) 455-457. MR 0236705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lawrence J. Wallen. On the magnitude of $x\sp{n}-1$ in a normed algebra . Proc. Amer. Math. Soc. 18 (1967) 956. MR 0216295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bruce Alan Barnes. Some theorems concerning the continuity of algebra homomorphisms . Proc. Amer. Math. Soc. 18 (1967) 1035-1038. MR 0220058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Keown. Some new Hilbert algebras . Trans. Amer. Math. Soc. 128 (1967) 71-87. MR 0213874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jesús Gil de Lamadrid. Topological modules. Banach algebras, tensor products, algebras of kernels . Trans. Amer. Math. Soc. 126 (1967) 361-419. MR 0205104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. Terrell Gardner. Square roots in Banach algebras . Proc. Amer. Math. Soc. 17 (1966) 132-134. MR 0188815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. F. Rennison. A note on the extension of associative products . Proc. Amer. Math. Soc. 17 (1966) 1375-1377. MR 0201995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Harvey A. Smith. Tensor products of locally convex algebras . Proc. Amer. Math. Soc. 17 (1966) 124-132. MR 0188818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. Terrell Gardner. An invariance theorem for representations of Banach algebras . Proc. Amer. Math. Soc. 16 (1965) 983-986. MR 0182890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Edward J. Barbeau. The principal semi-algebra in a Banach algebra . Trans. Amer. Math. Soc. 120 (1965) 1-16. MR 0182889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. M. G. Fell. The dual spaces of Banach algebras . Trans. Amer. Math. Soc. 114 (1965) 227-250. MR 0172131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bertram Yood. On the extension of modular maximal ideals . Proc. Amer. Math. Soc. 14 (1963) 615-620. MR 0151865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. Olubummo. Weakly compact $B\sp{\#}$-algebras . Proc. Amer. Math. Soc. 14 (1963) 905-908. MR 0155198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2